Carbamazepine-induced Stevens–Johnson syndrome and toxic epidermal necrolysis

Go down

Carbamazepine-induced Stevens–Johnson syndrome and toxic epidermal necrolysis

Post by Admin on Tue Feb 03, 2015 2:11 pm

Carbamazepine-induced Stevens–Johnson syndrome and toxic epidermal necrolysis
• Carbamazepine-induced Stevens–Johnson syndrome and toxic epidermal necrolysis is an uncommon, but severe, occurrence.
• Recent recommendations by the US FDA include genotyping for all Asian carbamazepine patients before therapy.
• The HLA-B*1502 allele is highly associated with the outcome of carbamazepine-induced Stevens–Johnson syndrome and toxic epidermal necrolysis.
• This association has been found mostly in the Han Chinese, but not in Caucasian patients.
• The recommendation for testing other Asians groups is the relatively high incidence of HLA-B*1502.
• Future directions in this field include prospective screening studies and more genotyping of patients who have already experienced the outcome.

Admin
Admin

Posts : 2
Join date : 2015-01-27

View user profile http://psychiatryresidents.board-directory.net

Back to top Go down

Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum